# SDR MASA2020032400134

- Difficulty date: March 24, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 12,678 hours, 7,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLT ATT FLASHLIGHT BATTERY DEAD.  PLACED ON MEL
